MAUDE Adverse Event Report: BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT

BLUE BELT TECHNOLOGIES REAL INTELLIGENCE CORI; ORTHOPEDIC STEREOTAXIC INSTRUMENT
Catalog Number ROB10024
Medical Device Problem Codes Problem with Software Installation (3013); Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, during a real intelligence cori assisted tka surgery, the cori system started but no touch screen activity was present to initiate case access.The tablet touch screen activity was also not active.The cable was changed to a new cable for monitor activity, and the touchscreen on the bottom functioning keys was enabled and disabled, but no activity was observed.The usb ports in the rear were not active when the 2.0 application software was attempted to be reinstalled, although all usb ports on the front were recognized.Upon restart, all screen activity was absent.A different 24-inch monitor was tried, but the problem still existed.The 2.0 software could not be reinstalled after the loss of screen activity.The tablet was left in sleep mode; however, it was confirmed to work on another console.The console is not completely shut down when the cori system is logged off.The surgery was resumed, after a non-significant delay, with manual procedure.No further complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).This complaint was opened by smith+nephew to document a product problem associated with a smith+nephew device.The reported problem relates to known risks with the device itself or with its use that are appropriately documented in our risk files.Smith+nephew will continue to monitor trends in accordance with our post-market surveillance process and take necessary action as required if anticipated severity and/or occurrence rates are exceeded.Smith+nephew has no reason to suspect that the product failed to meet any specifications at the time of manufacture.Based on our review of all currently available information, we are unable to identify a definitive root cause.However, as the use of our product cannot be excluded as a potential cause or contributory factor to the reported issue, we are submitting this report in accordance with applicable regulations.If additional investigative findings or information becomes available that alters the conclusions of this report, a follow-up report will be submitted as required.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).Additional information: h6: medical device problem code, component code, type of investigation, investigation findings and investigation conclusions.H11:the real intelligence cori, part number rob10024, serial number (b)(6), intended for treatment was returned for evaluation.The reported problem could not be confirmed with a visual inspection.The external condition moderate signs of wear.The top cover has many blank spots and is covered in duct tape.The front of the pump unit has a white scratch indicating it bump against something.The bottom of the housing has a blank spot.Nothing was visually identified that leads to the reported scenario.The reported problem was confirmed with a functional evaluation.The console was connected to a known to work tower the tablet and main monitor were connected and the console was started.The tablet displayed the message "entering sleep mode and the screen turned black.The main monitor displayed some information ( ubuntu 16.04.2 lts local host tty1.) before turning black.A keyboard was connected to the back port and it was attempted to enter the command terminal.Nothing happened.The keyboard was connected to the front port.Not it was possible to enter the command terminal.Console was opened for further investigation.It was found that the usb cable was disconnected on the mainboard.It was found that the ferrites for the tablet and handpiece connectors were no longer fastened with the cableties, they had slipped out.It was also found that the ribbon cable for the background led had also been disconnected.All cables were connected and the ferrites were fastened.The console was booted.The main screen still remained black.The console was wiped and the software was reinstalled.This time the image was present on the main monitor and tablet.A test case was performed which could be completed without any failures occurring.A complaint history review was performed by part number and only 1 similar complaint was identified.A review by lot/serial number was performed and no similar complaints were identified.A review of manufacturing and service records indicate the device met all specifications upon release into distribution.The failure mode and associated risk have been anticipated within the risk file and the documented risk level is still adequate.A historical review concluded that no prior escalation actions are applicable to the scope of the reported complaint.We have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.The most likely cause of this event is associated with a faulty software installation.Based on the investigation, no containment or corrective action is recommended or required at this time.Should any additional information be received the complaint will be reopened.The failure mode will continue to be closely monitored through complaint investigation and trended through post market surveillance activities.

Brand Name
REAL INTELLIGENCE CORI
Common Device Name
ORTHOPEDIC STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer (Section G)
BLUE BELT TECHNOLOGIES
2905 northwest blvd ste 40
plymouth MN 55441
Manufacturer Contact
holly topping
1450 brooks rd.
memphis, TN 38116
5123913905
MDR Report Key24264873
Report Number3010266064-2026-00030
Device Sequence Number9948329
Product Code OLO
UDI-Device Identifier00885556757420
UDI-Public885556757420
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K193120
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberROB10024
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer03/06/2026
Initial Report FDA Received Date02/04/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown